Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Lower bounds on work in linear viscoelasticity

Author: Shlomo Breuer
Journal: Quart. Appl. Math. 27 (1969), 139-146
DOI: https://doi.org/10.1090/qam/99833
MathSciNet review: QAM99833
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. H. Lee, Viscoelastic stress analysis, Proc. First Sympos. Naval Struct. Mech., Pergamon Press, New York, 1960, p. 456 MR 0114400
  • [2] S. Breuer and E. T. Onat, On uniqueness in linear viscoelasticity, Quart. Appl. Math. 19, 355-359 (1962) MR 0136170
  • [3] J. B. Martin and A. R. S. Ponter, A note on a work inequality in linear viscoelasticity, Quart. Appl. Math. 24, 161-165 (1966)
  • [4] M. E. Gurtin and E. Sternberg, On the linear theory of viscoelasticity, Arch. Rational Mech. Anal. 11, 347 (1962) MR 0147047

Additional Information

DOI: https://doi.org/10.1090/qam/99833
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society